RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2002, Volume 8, Number 1, Pages 147–188 (Mi timm292)  

This article is cited in 9 scientific papers (total in 9 papers)

Solving equations of the first kind on classes of functions with singularities

T. V. Antonova


Full text: PDF file (2239 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2002, suppl. 1, S145–S189

Bibliographic databases:
UDC: 519.643.3+517.988.8
Received: 05.12.2001

Citation: T. V. Antonova, “Solving equations of the first kind on classes of functions with singularities”, Mathematical programming, regularization and approximation, Trudy Inst. Mat. i Mekh. UrO RAN, 8, no. 1, 2002, 147–188; Proc. Steklov Inst. Math. (Suppl.), 2002no. , suppl. 1, S145–S189

Citation in format AMSBIB
\Bibitem{Ant02}
\by T.~V.~Antonova
\paper Solving equations of the first kind on classes of functions with singularities
\inbook Mathematical programming, regularization and approximation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2002
\vol 8
\issue 1
\pages 147--188
\mathnet{http://mi.mathnet.ru/timm292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2067759}
\zmath{https://zbmath.org/?q=an:1125.65320}
\elib{https://elibrary.ru/item.asp?id=12226567}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2002
\issue , suppl. 1
\pages S145--S189


Linking options:
  • http://mi.mathnet.ru/eng/timm292
  • http://mi.mathnet.ru/eng/timm/v8/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ageev A.L., Antonova T.V., “Localization algorithms for singularities of solutions to convolution equations of the first kind”, Journal of Inverse and Ill-Posed Problems, 16:7 (2008), 639–650  crossref  mathscinet  zmath  isi  scopus
    2. A. L. Ageev, T. V. Antonova, “Regularizing algorithms for detecting discontinuities in ill-posed problems”, Comput. Math. Math. Phys., 48:8 (2008), 1284–1292  mathnet  crossref  mathscinet  zmath  isi
    3. T. V. Antonova, “Regularizing algorithms for localizing the breakpoints of a noisy function”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S24–S39  mathnet  crossref  isi  elib
    4. T. V. Antonova, “New methods for localizing discontinuities of a noisy function”, Num. Anal. Appl., 3:4 (2010), 306–316  mathnet  crossref
    5. A. L. Ageev, T. V. Antonova, “A method for the localization of singularities of a solution to a convolution-type equation of the first kind with a step kernel”, Russian Math. (Iz. VUZ), 55:7 (2011), 1–8  mathnet  crossref  mathscinet
    6. A. L. Ageev, T. V. Antonova, “O nekorrektno postavlennykh zadachakh lokalizatsii osobennostei”, Tr. IMM UrO RAN, 17, no. 3, 2011, 30–45  mathnet  elib
    7. A. L. Ageev, T. V. Antonova, “On the localization of singularities of the first kind for a function of bounded variation”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 13–25  mathnet  crossref  isi  elib
    8. Ageev A.L., Antonova T.V., “New Methods for the Localization of Discontinuities of the First Kind for Functions of Bounded Variation”, J. Inverse Ill-Posed Probl., 21:2 (2013), 177–191  crossref  mathscinet  zmath  isi  elib  scopus
    9. T. V. Antonova, “Methods of identifying a parameter in the kernel of the first kind equation of the convolution type on the class of functions with discontinuities”, Num. Anal. Appl., 8:2 (2015), 89–100  mathnet  crossref  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:132
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021